# SDR EIAA2000107

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65B0471815
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK - AFT CARGO COMPT AFT CARGO DOOR INTERIOR SKIN EDGE CORROSION AT STA 1916.  CORROSION REMOVED PER SRM 51-10-01, BLEND OUT CORROSION DEPTH 0.02 INCH, WIDTH 1 INCH, LENGTH 3 INCHES.  REPAIRED PER SRM 51-40-02 FIG 1 AND HAECO SRWS 196966.  (X)
